# SDR NOCA09011

- Difficulty date: September 19, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Part number: 355623310
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C HAD AN AIR TURNBACK TO KWI DUE TO LEFT BLEED DUCT LEAK DISPLAYED.  LIGHT EXTINGUISHED AFTER ENGINE BLEED AIR SUPPLY AND ISOLATION VALVES CLOSED.  ACCOMPLISHED INSPECTION OF WING/BODY LEAK DECTION LOOPS REPLACED DAMAGED HARDWARE AND DECTOR ELEMENTS AS PER MM 26-18-01 REPLACED DECTOR CARDS PER MM 26-10-01 ACCOMPLISHED OPS CHECK OF SYSTEM CHECK GOOD. (ITEM CLOSED)
